# SDR 2000UALA00807

- Difficulty date: December 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 6,381 hours, 781 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL BURNING SMELL THROUGHOUT CABIN AND COCKPIT.  ISOLATED SMELL TO LOWER RIGHT RECORD. FAN. VERIFIED FAN INOP. WITH COCKPIT SWITCH ON. LEFT LOWER FAN OPERATES NORMALLY.
